# SDR SIMA20150728001

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 26,548 hours, 22,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT INOPERATIVE.  R & R GALLEY EMERGENCY LAMP IAW AMM 33-50-09-000-801 33-50-09-400-801.  NO FIX FOUND, CONNECTOR DISCONNECTED.  RECONNECTED IAW AMM 33-50-09-000-802 33-50-09-400-802.  OPERATIONS CHECKED GOOD.
